# SDR AWXA0000325

- Difficulty date: May 23, 2000
- Submitted: May 25, 2000
- Operation: Air carrier
- Aircraft: N149AW
- Make and model: Boeing 737-2U9
- Aircraft serial: 22575
- Aircraft time: 57,683 hours, 42,832 cycles
- System (JASC): 2610 · Detection System
- Part: Module
- Part number: 655449932
- Part serial: D01001
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 39,717 hours, 29,963 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FIRE HANDLE LIGHT ILLUMINATED (APU NOT RUNNING).  ALL PROCEDURES FOLLOWED.  REMOVED AND REPLACED APU FIRE WARNING MODULE.  ALSO, REPLACED FIRE LOOP PINS AND CONNECTOR, OPS CHECKED GOOD.  RECOMMENDATION:  REMAIN OPEN PENDING REVIEW OF TEARDOWN REPORT.
